# SDR DALA2017050903688

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 73,228 hours, 54,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LEFT SMOKE DETECTOR ALARMED CLIMBING THROUGH 9000FT. IMMEDIATELY SMELLED SMOKE IN COCKPIT APPROX. 30 SEC -1MIN. SMOKE ODOR CLEARED AND ALARM STOPPED. F/A'S INSPECTED LAV BIN AND SMOKE BUT DID NOT EVER SEE SMOKE OR FIRE. INSPECTED APU INLET FOR CONTAMINATION. FOUND TO BE CLEAN AND DRY. CHECK DOWNSTREAM DUCTS OF BOTH ACM'S & ANTI ICE VALVES.  NO OIL FOUND. CLEAN AND DRY. ACCOMPLISHED OPERATION OF RECIRCULATION FAN, OPS CHECKED NORMAL. OPENED BOTH ENG UPPER AND LOWER COWLS FOR INSPECTION IAW 72-00-00-280-801C3 & 801C1. PERFORMED BORRSCOPE INSPECTION BOTH ENGINES LPC AND HPC. FOUND NO EVEIDENCE OF OIL LEAKS. ALSO INSPECTED BOTH ENGINES SADDLE DUCTS, NO DEFECTS NOTED. REMOVED AND REPLACED BOTH LT & RT WATER SEPARATOR COALESER BAGS IAW AMM 21-20-02-2. COMPLETED PNEU SMOKE /ODOR TROUBLESHOOTING IAW CARD 2120-2367. LEFT ENGINE REPLACED. PNEUMATIC SYS DUCT BURNOUT IAW CARD 7100-2619. NO ABNORMALITIES NOTED. ACFT OK FOR CONTINUED SERVICE.
